# SDR CA120228015

- Difficulty date: February 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 13,035 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370MODF
- Condition: Failed
- Location: Engine
- Part time: 366 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER RIGHT MAGNETO FAILED DURING PRETAKE OFF RUN UP.  TROUBLESHOOTING WAS CONDUCTED AND FOUND THE MAGNETO TO HAVE COMPLETE FAILURE.  MAGNETO RETURNED.
